skip to content

Faculty of Economics

Journal Cover

Cesa-Bianchi, A., Pesaran, M.H., Rebucci, A. and Xu, T.

China's emergence in the world economy and business cycles in Latin America

Economica

Vol. 12(2) pp. 1-75 (2011)

JEL Codes: C32, F44, E32, O54

Author links: M. Hashem Pesaran  

Publisher's Link: http://muse.jhu.edu/journals/economia/v012/12.2.cesa-bianchi.html


Papers and Publications



Recent Publications


Elliott, M. and Golub, B. A Network Approach to Public Goods Journal of Political Economy [2019]

Galeotti, A., Golub, B. and Goyal, S. Targeting Interventions in Networks Econometrica [2020]

Biroli, P., Boneva, T., Raja, A. and Rauh, C. Parental Beliefs About Returns to Child Health Investments Journal of Econometrics [2020]

Vogt, M., Linton, O. Multiscale clustering of nonparametric regression curves Journal of Econometrics [2020]